MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 15 MICRON FILTER IN SIGHT CHAMBER, CLAVE SECONDARY PORT, 0.2 M; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 15 MICRON FILTER IN SIGHT CHAMBER, CLAVE SECONDARY PORT, 0.2 M; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 140149291
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received five new list #140149291 primary plum sets.No damage or anomalies noted.Each set was leak tested per specification.Leakage was observed from the outlet filter of sample 3.The complaint of leaking filter can be confirmed on 1 of 5 samples.The probable cause of the observed leak is due to a pinhole in the filter vent material.The damage is typical of an electrostatic discharge to the filter vent that occurred during manufacturing.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.Updated information in d4: model number is not sold in the us, but similar device is sold under model 14001.This product was used for the di and 501k d9 device returned to manufacturer on 6/20/2024.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.E1 initial reporter phone number: (b)(6).
 
Event or Problem Description
The event involved a primary plum set, 15 micron filter in sight chamber, clave secondary port, 0.2 micron filter, polyethylene lined tubing, secure lock, 225 cm where it was reported there was leaking from hospira filter line during infusion.There were no cuts, holes or defects noted on the product.The patient was unable to have remaining few milliliters of systemic anti-cancer treatment (sact).The chemo spill was cleaned up per facility protocol and spill was contained.There was a patient involvement but no patient harm.

Brand Name
PRIMARY PLUM SET, 15 MICRON FILTER IN SIGHT CHAMBER, CLAVE SECONDARY PORT, 0.2 M
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19564109
Report Number9615050-2024-00476
Device Sequence Number17886187
Product Code FPA
UDI-Device Identifier00887709100121
UDI-Public(01)00887709100121(17)260801(10)13670699
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number140149291
Device Lot Number13670699
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Supplement Date Received by Manufacturer07/19/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYSTEMIC ANTI-CANCER TREATMENT, UNK MFR.
Patient SexUnknown